Avatar universal

oxycodone

Hi,

I have been here before. I have a very bad snorting problem. It's bad and I'm going to try to taper something I haven't really done. Sadly I have easy access due to medical problems and so there is the problem. Wish me luck this time. Lord knows I'm to old to be doing this.

Dovecat
Cancel
12 Answers
Page 1 of 1
Avatar universal
There will be alot of people here pulling for you and willing to help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks, I'm afraid after reading everything and I think I may have to go into a hospital that I'm to old to do this from home.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
144586 tn?1284669764
You have got to stop snorting immediately! The pills contain a large quantity of inert "filler" which is exactly the same thing (as far as your lungs go) as asbestos. The opiate is absorbed however the filler remains and fibrous tissue forms years down the road which will ultimately spread throughout the lung. There is no cure. You will end up with death from progressively decreasing lung function. A horrible death on an oxygen tube, unable to walk ten steps. You cannot "taper". You have to stop.

It is far better for you to go on an opiate maintenace program or use an alternate means to get high if you cannot shake the addiction.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It can be done at home barring other medical issues. Honestly, its not as scary as we build it up to be. If you have had a bad flu for a week and lived, you can do this:-) I have found the fear to be worse than the actual wds.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I never heard of any kind of lung problems from snorting. Thanks for letting me know this.

dovecat
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1416133 tn?1351126817
Tapering can be really hard - do you have someone you trust who can assist you during this process?  I say this a lot but if we had that kind of discipline we probably wouldn't be in this mess to begin with.  Good luck to you!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
900459 tn?1304996859
I feel your pain on this situation because just like you i have VERY VERY easy access to pain meds anytime i want them due to back problems and two major back surgeries but the main thing is getting that out of your head because that is the addict in you using your problems as an excuse for taking the meds and you will find out just like i did that once you get clean your pain will be WAY WAY less than it was while on the pain meds because once your brain is addicted to the narcotics it will literally make you hurt to get the meds so once you are clean for a couple weeks that will get better and you will find that motrin will help the pain more than the pain meds did but be strong you can do it

Good Luck and Godspeed
ABritt
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Is that really true? I've been addicted to oxycontin for a few years and have tried so hard to stop but I smoke the pills and snort the pills.....if what you say is true, that is really scary.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1041243 tn?1375234120
Have you considered telling your doctor about your addiction so you won't have such easy access? He may be able to help you with the pain in other ways
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
144586 tn?1284669764
The problems from "snorting" are well known. They often develop twenty years after the snorting. The fillers are antigens and the lungs develop fibrosis. Thwe resulting disability is the same as those suffering from asbestoes lung.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i think your right and I should look at the wd's as having the flu. I'm worried than I'm older and have other health problems. I will need my husband to be there for me but he hates to see me in pain and would problem suggest I take a pill. Last time I stopped taking the pills I was also suffering from a bad hangover. I quit drinking a few years ago so that's not a problem. I wondered if last time going thru wd's were made that much worse from the hangover.

dovecat
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
20792078 tn?1513653320
Ask for ones that you can't snort/
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other